Deformations of planar networks of elastic cords onto a surface of revolution

Shi J. (1993) Deformations of planar networks of elastic cords onto a surface of revolution. Mechanics Research Communications, 20 3: 207-214. doi:10.1016/0093-6413(93)90059-W


Author Shi J.
Title Deformations of planar networks of elastic cords onto a surface of revolution
Journal name Mechanics Research Communications   Check publisher's open access policy
ISSN 0093-6413
Publication date 1993-01-01
Sub-type Article (original research)
DOI 10.1016/0093-6413(93)90059-W
Open Access Status Not Open Access
Volume 20
Issue 3
Start page 207
End page 214
Total pages 8
Subject 2210 Mechanical Engineering
2211 Mechanics of Materials
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 11:32:28 EST by System User